Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 77, NWS Green Bay, WI

July 27, 2016Marathon County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jul 27, 2016, 4:51 PM CDT for Marathon County, Wisconsin. It was in force for 69 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 4:51 PM CDT (21:51 UTC)
Expired
Jul 27, 2016, 6:00 PM CDT
In force
69 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marathon County, WI

The radar

The La Crosse radar (KARX), 155 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:02 PM CDTTSTM WND GST 50Colby, WI
Jul 27, 5:10 PM CDTTSTM WND DMG5 Wsw Poniatowski, WISTOP SIGN SNAPPED AT HWY 29 AND HWY 97. COURTESY OF WSAW-TV SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.9 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 208 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
208 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1352 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-38 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted.

235 
WUUS53 KGRB 272151
SVRGRB
WIC073-272300-
/O.NEW.KGRB.SV.W.0077.160727T2151Z-160727T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
451 PM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 600 PM CDT

* AT 450 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
  COLBY...OR 19 MILES SOUTHEAST OF MEDFORD...MOVING NORTH AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  WAUSAU...MARSHFIELD...WESTON...RIB MOUNTAIN...MOSINEE...
  ABBOTSFORD...SPENCER...ROTHSCHILD...SCHOFIELD AND KNOWLTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4469 8957 4469 9032
TIME...MOT...LOC 2150Z 182DEG 10KT 4488 9015 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
5 follow-up statements
184 
WWUS53 KGRB 272204
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
504 PM CDT WED JUL 27 2016

WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
504 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MARATHON COUNTY...

AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
ABBOTSFORD...OR 17 MILES SOUTHEAST OF MEDFORD...MOVING NORTH AT 15
MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUSAU...WESTON...RIB MOUNTAIN...MOSINEE...ABBOTSFORD...ROTHSCHILD...
SCHOFIELD...COLBY...STRATFORD AND MARATHON CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4473 8957 4477 9032
TIME...MOT...LOC 2203Z 197DEG 12KT 4493 9013 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
691 
WWUS53 KGRB 272222
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
522 PM CDT WED JUL 27 2016

WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
522 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR MARATHON COUNTY...

AT 519 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES EAST OF
ABBOTSFORD...OR 18 MILES SOUTHEAST OF MEDFORD...MOVING NORTHEAST AT
15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
WAUSAU...WESTON...RIB MOUNTAIN...ABBOTSFORD...ROTHSCHILD...
SCHOFIELD...MARATHON CITY AND EDGAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4479 8957 4486 9032
TIME...MOT...LOC 2219Z 210DEG 13KT 4497 9006 

HAIL...1.00IN
WIND...60MPH
 
$$

AK
368 
WWUS53 KGRB 272234
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
534 PM CDT WED JUL 27 2016

WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
534 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARATHON COUNTY...

AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES EAST OF
ABBOTSFORD...OR 18 MILES WEST OF WAUSAU...MOVING NORTHEAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS: RIB
MOUNTAIN STATE PARK...LITTLE CHICAGO...MILAN...ATHENS...BROKAW...RIB
FALLS...EVERGREEN...HAMBURG...MARATHON CITY AND SCHOFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! 
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4483 8959 4493 9031
TIME...MOT...LOC 2233Z 212DEG 13KT 4500 9001 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
472 
WWUS53 KGRB 272243
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
543 PM CDT WED JUL 27 2016

WIC073-272300-
/O.CON.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
543 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHWESTERN MARATHON COUNTY...

AT 542 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES NORTHWEST
OF RIB MOUNTAIN...OR 15 MILES WEST OF WAUSAU...MOVING NORTHEAST AT
20 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN MARATHON COUNTY...INCLUDING THE FOLLOWING LOCATIONS: RIB
MOUNTAIN STATE PARK...LITTLE CHICAGO...MILAN...ATHENS...BROKAW...RIB
FALLS...EVERGREEN...HAMBURG...MARATHON CITY AND SCHOFIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4483 8959 4493 9031
TIME...MOT...LOC 2242Z 220DEG 24KT 4502 8993 

HAIL...0.75IN
WIND...60MPH
 
$$

ECKBERG
375 
WWUS53 KGRB 272251
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
551 PM CDT WED JUL 27 2016

WIC073-272300-
/O.EXP.KGRB.SV.W.0077.000000T0000Z-160727T2300Z/
MARATHON WI-
551 PM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARATHON COUNTY
WILL EXPIRE AT 600 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4503 9031 4503 9020 4512 9020 4512 8956
      4483 8959 4493 9031
TIME...MOT...LOC 2250Z 182DEG 10KT 4502 8993 

$$

ECKBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:08 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Jul 27, 3:08 PM CDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
308 PM CDT WED JUL 27 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Thursday
Issued at 306 PM CDT Wed Jul 27 2016

An upper trough will move across the region during the late
afternoon and evening hours, while a surface cold front also
drops south across the area. Some scattered thunderstorms are
expected during the mid afternoon hours as the air begins to
destabilize again after earlier clouds and precipitation. More
organized convection over western Wisconsin will move into our
area during the late afternoon and probably weaken during the
evening as surface heating is reduced. Still could get some decent
wind gusts and some hail. Main threat is likely heavy rain with
local 1 to 2 inch amounts possible.

Drier air will arrive from the north Thursday with the chance of
showers and isolated thunderstorms limited to areas south of highway
29. Highs will be at or below normal with lower relative humidity
than the last few days.

.LONG TERM...Thursday Night Through Wednesday
Issued at 306 PM CDT Wed Jul 27 2016

Any lingering showers should shift out of our southern counties
Thursday evening, as Canadian high pressure and associated drier
air edges into the forecast area. Although a few models generate
spotty and weak afternoon convection at times, the general
concensus is for a dry period from Friday through Monday, along
with a gradual warming trend.

As the Canadian high shifts east Monday night into Tuesday,
southerly return will lift a warm front toward the forecast
area, resulting in a chance of thunderstorms. The chance of
storms will linger through the middle of the week. Very warm
and muggy conditions appear poised to return during this period,
along with potential for locally heavy rainfall, as precipitable
water values increase to around 2 inches.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 102 PM CDT Wed Jul 27 2016

A cold front dropping slowly south across WI will produce showers
and thunderstorms at times this afternoon and tonight. VFR
ceilings and visibilities expected outside of any precipitation
this afternoon and evening but MVFR conditions expected late
tonight and early Thursday.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......Kieckbusch
AVIATION.......RDM
Hazardous weather outlook, Jul 27, 2:53 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT WED JUL 27 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-282000-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
253 PM CDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY ACROSS THE REGION. THE PRIMARY THREAT WILL
BE HEAVY RAINFALL AND LOCALIZED FLOODING, BUT A FEW OF THE STRONGER
STORMS MAY ALSO PRODUCE WIND GUSTS OVER 40 MPH AND HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS OVER PARTS OF CENTRAL AND EAST
CENTRAL WISCONSIN ON THURSDAY, BUT SEVERE WEATHER IS NOT EXPECTED.

THERE IS ALSO A CHANCE OF THUNDERSTORMS FROM MONDAY NIGHT THROUGH
NEXT WEDNESDAY, BUT IT IS TOO EARLY TO DETERMINE IF SEVERE
WEATHER WILL OCCUR.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HEAVY RAINFALL IN EXCESS OF
AN INCH, FLOODING, WIND GUSTS OVER 40 MPH, AND HAIL TO THE
NATIONAL WEATHER SERVICE.

LMZ521-522-541>543-282000-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
253 PM CDT WED JUL 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL POSE A HAZARD TO BOATERS AT TIMES. A FEW
STORMS WILL PRODUCE HEAVY RAINFALL, GUSTY WINDS, AND POSSIBLY
SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THUNDERSTORMS MAY POSE A HAZARD TO BOATERS SOUTH OF KEWAUNEE ON
THURSDAY.

THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY INTO WEDNESDAY.

RDM/KIECKBUSCH

In the hours before

Local storm report, Jul 27, 11:20 AM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     TSTM WND DMG     2 E IOLA                44.50N 89.07W
07/27/2016                   WAUPACA            WI   LAW ENFORCEMENT

            TREES DOWN AT INTERSECTION OF HWY 161 AND NETZLER ROAD.
            TIME ESTIMATED BY RADAR.

&&

TIMK
Special weather statement, Jul 27, 11:20 AM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1120 AM CDT WED JUL 27 2016

WIZ037-038-045-048-271715-
WAUPACA WI-OUTAGAMIE WI-WINNEBAGO WI-WAUSHARA WI-
1120 AM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WAUSHARA...WESTERN
OUTAGAMIE...SOUTHEASTERN WAUPACA AND WINNEBAGO COUNTIES UNTIL 1215 PM
CDT...

AT 1113 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF CLINTONVILLE TO 5 MILES
SOUTH OF NEW LONDON TO NEAR FREMONT TO 10 MILES SOUTH OF KING.
MOVEMENT WAS SOUTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
APPLETON...OSHKOSH...MENASHA...NEW LONDON...BERLIN...CLINTONVILLE...
FREMONT...LAKE POYGAN...CENTRAL LAKE WINNEBAGO AND NORTHERN LAKE
WINNEBAGO.

PEOPLE ATTENDING THE AIRSHOW IN OSHKOSH SHOULD LISTEN FOR LATER
INFORMATION CONCERNING THESE STORMS, WHICH SHOULD ARRIVE BETWEEN
NOON AND 1230PM.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4398 8889 4398 8899 4424 8926 4424 8923
      4425 8922 4427 8897 4433 8885 4462 8878
      4438 8834 4424 8837 4424 8840 4410 8840
      4402 8842 4396 8855 4393 8889
TIME...MOT...LOC 1613Z 315DEG 28KT 4450 8874 4428 8879 4423 8891 4421
8911

RDM
Local storm report, Jul 27, 11:21 AM CDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1121 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     TSTM WND DMG     OGDENSBURG              44.45N 89.03W
07/27/2016                   WAUPACA            WI   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED BY RADAR.

&&

TIMK
Local storm report, Jul 27, 11:30 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1130 AM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     TSTM WND DMG     4 NW IOLA               44.54N 89.17W
07/27/2016                   WAUPACA            WI   TRAINED SPOTTER

            LOTS OF TREES AND POWER LINES DOWN. TREE ON A GARAGE.
            TIME ESTIMATED BY RADAR.

&&

TIMK
Special weather statement, Jul 27, 11:53 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1153 AM CDT WED JUL 27 2016

WIZ045-271730-
WAUSHARA WI-
1153 AM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR WAUSHARA COUNTY UNTIL 1230 PM
CDT...

AT 1152 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 6 MILES EAST OF LAKE POYGAN TO 10 MILES
SOUTH OF PLAINFIELD. MOVEMENT WAS SOUTH AT 30 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAUTOMA...BERLIN...REDGRANITE...SILVER LAKE...PINE RIVER...DAKOTA...
MOUNT MORRIS...SAXEVILLE...WILD ROSE AND RICHFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4398 8960 4418 8960 4421 8890 4398 8889
TIME...MOT...LOC 1652Z 352DEG 25KT 4416 8874 4407 8955

MPC
Special weather statement, Jul 27, 4:02 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT WED JUL 27 2016

WIZ030-035-272200-
WOOD WI-MARATHON WI-
402 PM CDT WED JUL 27 2016

...SLOW-MOVING THUNDERSTORMS MOVING INTO CENTRAL WISCONSIN...

AT 400 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS...WITH THE LEADING EDGE OF THE LINE EXTENDING FROM
NEAR LOYAL TO NEAR PITTSVILLE. MOVEMENT WAS NORTHEAST AT 15 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MARSHFIELD...SPENCER...PITTSVILLE...HEWITT...VESPER...ARPIN...
BAKERVILLE...POWERS BLUFF COUNTY PARK...LINDSEY AND BETHEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 4481 9032 4483 9028 4444 8985 4430 9023
      4439 9032
TIME...MOT...LOC 2100Z 239DEG 12KT 4466 9045 4447 9024

AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 7:11 PM CDTSpecial Weather StatementGRBVilas49 min
Jul 26, 7:53 PM CDTSpecial Weather StatementGRBFlorence, Vilas52 min
Jul 26, 8:34 PM CDTSpecial Weather StatementGRBOneida56 min
Jul 26, 10:59 PM CDTSpecial Weather StatementGRBOneida76 min
Jul 26, 11:46 PM CDTSpecial Weather StatementGRBOneida59 min
Jul 27, 12:17 AM CDTSpecial Weather StatementGRBLincoln, Oneida, Vilas58 min
Jul 27, 12:46 AM CDTSpecial Weather StatementGRBOneida, Vilas59 min
Jul 27, 1:15 AM CDTSpecial Weather StatementGRBForest, Vilas60 min
Jul 27, 1:47 AM CDTSpecial Weather StatementGRBFlorence, Forest, Vilas43 min
Jul 27, 2:10 AM CDTSpecial Weather StatementGRBMarinette50 min
Jul 27, 2:29 AM CDTSpecial Weather StatementGRBMarinette46 min
Jul 27, 6:03 AM CDTSpecial Weather StatementGRBFlorence, Forest, Oneida, Vilas87 min
Jul 27, 10:36 AM CDTSpecial Weather StatementGRBOutagamie, Waupaca54 min
Jul 27, 11:20 AM CDTSpecial Weather StatementGRBOutagamie, Winnebago55 min
Jul 27, 11:53 AM CDTSpecial Weather StatementGRBWaushara37 min
Jul 27, 4:02 PM CDTSpecial Weather StatementGRBWood58 min
Jul 27, 5:39 PM CDTSpecial Weather StatementGRBWood51 min
Jul 27, 5:44 PM CDTSpecial Weather StatementGRBLincoln61 min
Jul 27, 6:26 PM CDTSpecial Weather StatementGRBLanglade64 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.